Journal Article

Variable structure adaptive control for a class of continuous time-delay systems

Hazem N. Nounou and Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 2, pages 225-235
Published in print June 2006 | ISSN: 0265-0754
Published online June 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni055
Variable structure adaptive control for a class of continuous time-delay systems

Show Summary Details

Preview

This paper focuses on the design of variable structure adaptive control laws for a class of uncertain time-delay systems with time-varying delays. The uncertainties considered here are parametric and norm bounded. Two main problems are investigated. In the first problem, robust adaptive control results are developed. In the second problem, a robust redesign approach is developed yielding an adaptive-based controller against controller gain perturbations. The objective is to derive tractable synthesis conditions for the variable structure adaptive control laws. Simulation results are obtained through a numerical example.

Keywords: variable structure control; adaptive control; resilient control; time-delay systems; norm-bounded uncertainties

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.